# SDR UHLA2014100900723

- Difficulty date: October 9, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 29,044 hours, 17,935 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 17030709001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT MLG WHEEL WELL FWD BULKHEAD ATTACH ANGLE CRACKED.  R & R ATTACH ANGLE.
